A successive approximation approach (SAA) is developed to obtain a new congestion controller for the nonlinear TD-SCDMA network control systems based on TCP/IP. By using the successive approximation approach, the original optimal control problem is transformed into a sequence of nonhomogeneous linear two-point boundary value (TPBV) problems. The optimal control law obtained consists of an accurate linear feedback term and a nonlinear compensation term that is the limit of the solution sequence of the adjoint vector differential equations. By using the finite-time iteration of nonlinear compensation term of optimal solution sequence, we can obtain a suboptimal control law for TD-SCDMA network control systems based on TCP/IP.
722 Computer Systems and Equipment
; 723 Computer Software, Data Handling and Applications
; 731.1 Control Systems
; 732.1 Control Equipment
; 921.6 Numerical Methods
Liu, Peng. Congestion control for nonlinear TD-SCDMA discrete networks based on TCP/IP[J].
International Journal of Online Engineering,2015,11(7):21-24.
APA
Liu, Peng.(2015).Congestion control for nonlinear TD-SCDMA discrete networks based on TCP/IP.International Journal of Online Engineering,11(7),21-24.
MLA
Liu, Peng."Congestion control for nonlinear TD-SCDMA discrete networks based on TCP/IP".International Journal of Online Engineering 11.7(2015):21-24.
修改评论